# SDR R61A2020070900555

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 34,065 hours, 25,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 002153
- Condition: Inoperative
- Location: Cabin
- Part time: 36,268 hours, 25,821 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT CABIN STAY ON WHEN A/C TURNED OFF.  R&R AFT OUTBOARD ELPU.
